# SDR CALA0400304

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 15,682 hours, 5,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 411A2129321
- Condition: Cracked
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN L-2 DOOR LOWER LINER SUPPORT PAN BRACKET.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-40-02.
